Jñānābha‎, Vol. 50 (2) (2020), (223-228)

MATHEMATICAL MODELLING OF FOOD MANAGEMENT FOR WILD LIFE POPULATION WITH MILD ENVIRONMENTAL EFFECT

 

By

Lalita Dhurve

Government Science College Pandhurna

Distt.Chhindwara - 480334, Madhya Pradesh, India

email: lalitasingh245@gmail.com

V. P. Saxena

Sagar Institute of Research,Technology and Science

Bhopal-462041, Madhya Pradesh, India

email: vinodpsaxena@gmail.com

(Received : September 11, 2020 ; Revised: October 17, 2020; Final Form : December 20, 2020)

 

 

In this paper we constructed a Mathematical Model of food management for animal species interacting with natural environment. The mathematical framework has been generated with generations as the time scale. Efforts have been made to mathematically formalize the environmental changes dependent food availability and consequent changes. The aim to develop a mathematical perspective to understand the environmental impact on wild life population and its food management. The carrying capacity of environment in terms of primary food has been assumed to be limited. The environmental changes lead to changes in availability of vegetation for animal species. A Mathematical model is constructed in terms of a system of nonlinear difference equations. The solutions have been worked out for some special cases. These solutions can be expressed as finite polynomials. Graphical patterns have been worked out as examples